# SDR CA040412009

- Difficulty date: April 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug C54A-DC
- Aircraft time: 68,000 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: R20007M2
- Condition: Out Of Rig
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF THE NR 3 ENGINE ENCOUNTERED AN OVERSPEED. THE AIRCRAFT RETURNED TO THE HANGER.  IT WAS FOUND THAT THE PROP GOVENOR WAS OUT OF RIG.  IT WAS RE-RIGGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
